Warning: count(): Parameter must be an array or an object that implements Countable in /home/hmc/public_html/wp-content/plugins/formcraft3/formcraft-main.php on line 1013
Welcome to Drug induced liver injury Post Activity Assessment
Thank you and congratulations for attending this educational activity. Remember, continuous professional development is key to success and professional excellence.
This test is composed of 5 questions based on the information provided to you during the activity. You will have two attempts to complete this test. The 30 minutes which will allow enough time to search for the correct answers.
You must exceed the passing score (60%) in order to receive your certificate
Drug induced liver injury- Pharmacist
0 of 7 questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading…
You must sign in or sign up to start the quiz.
You must first complete the following:
0 of 7 questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
THANK YOU .
Question 1 of 7
Patients with drug-induced liver injury might present with pruritus:CorrectIncorrect
Question 2 of 7
Cholestatic injury is associated with an R-value of:
(R-valve= ALT / ULN ÷ AP / ULN; ALT= Alanine Aminotransferase, ULN: Upper Limit of Normal, AP= Alkaline Phosphatase)CorrectIncorrect
Question 3 of 7
Heavy alcohol consumption increases the risk of hepatotoxicity induced by:CorrectIncorrect
Question 4 of 7
Idiosyncratic Drug Induced Liver Injury is dose-dependent and usually manifests within 1-5 weeks of therapy initiation:CorrectIncorrect
Question 5 of 7
Amoxicillin-clavulanate can cause Cholestatic injury:CorrectIncorrect
Question 6 of 7
Liver biopsy is the first line test for the diagnosis of Hepatocellular injury:CorrectIncorrect
Question 7 of 7